Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Note on the global dimension of a certain ring


Author: George S. Rinehart
Journal: Proc. Amer. Math. Soc. 13 (1962), 341-346
MSC: Primary 13.93
MathSciNet review: 0137747
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Auslander, On the dimension of modules and algebras. III, Nagoya Math. J. 9 (1955), 67-77.
  • [2] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956.
  • [3] S. Eilenberg, A. Rosenberg and D. Zelinsky, On the dimension of modules and algebras. VIII, Nagoya Math. J. 12 (1957), 71-93.
  • [4] G. Hochschild, B. Kostant and A. Rosenberg, Differential forms on regular affine algebras, Trans. Amer. Math. Soc. 102 (1962), 383-408.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.93

Retrieve articles in all journals with MSC: 13.93


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0137747-7
PII: S 0002-9939(1962)0137747-7
Article copyright: © Copyright 1962 American Mathematical Society